# SDR COMA0560745

- Difficulty date: December 22, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N710CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7241
- Aircraft time: 19,127 hours, 17,820 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 344
- Condition: Faulty
- Location: Nlg
- Part time: 19,127 hours, 5,944 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 9644 - DURING FERRY FLIGHT 9644 CLE-MCO, RECEIVED A GEAR DISAGREE MESSAGE.  FLIGHT DIVERTED TO CAK.  REPLACED THE NLG PRIORITY VALVE.
